# SDR DALA2014122106945

- Difficulty date: December 20, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,950 hours, 13,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Misinstalled
- Location: Bs 489
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT ANTENNA DOUBLER AT BS 489 BETWEEN S36-37R FOUND SHORTAGE OF THE PITCH DISTANCE.  REPAIRED IAW ERA 530662-14AD.
